Safety Alerts & Recalls

Search all Safety Alerts & Recalls

Latest Alerts

New FDA Warning on Seizure Medications
In a follow up to the safety review conducted earlier in 2008, the FDA will change the label for antiepileptic medications, such as { drug_name }, to include a warning that use of these medications increases the risk of suicidal thoughts and behaviors (suicidality). This new warning includes all antiepileptic drugs including those used to treat epilepsy as well as depression, bipolar disease, migraines, and other conditions. For more information please visit: http://www.fda.gov/cder/drug/advisory/antiepileptics.htm
Learn More

New FDA Warning on Seizure Medications
In a follow up to the safety review conducted earlier in 2008, the FDA will change the label for antiepileptic medications, such as { drug_name }, to include a warning that use of these medications increases the risk of suicidal thoughts and behaviors (suicidality). This new warning includes all antiepileptic drugs including those used to treat epilepsy as well as depression, bipolar disease, migraines, and other conditions. For more information please visit: http://www.fda.gov/cder/drug/advisory/antiepileptics.htm
Learn More